advertisement
Question
Posted by: Sage | 2007/12/07

IUD AND HORSE RIDING

I have had the "copper t" in now for nearly 2 years, I went horse riding the other day for the first time in years (in the late afternoon) and the next morning blood came out and i thought i was menstruating, i wore a tampon in the day and there was a bit of blood in it, i put another tampon in and that too absorbed a bit of blood. But by that night it was gone. Did the iud cause this bleeding? If so should i then refrain from horse riding while it's inserted?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't see that horse riding should affect the IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement